# SDR UPS05844315

- Difficulty date: April 6, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 B-PIT DOOR AFT TORQUE BOX LWR FRAME AT STA 580 IS CRACKED BETWEEN L33R AND L33R.  FABRICATED AND INSTALLED 2 DOUBLERS AND 1 FILLER AND INSTALLED IAW SRM 53-02-00-0 FIG 001B SHT 3, 53-2-0 FIG 1B, 51-1-21A, 51-1-21 AND EO DC-8 5320-6176-B.
